International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Algebraic Nonlinearity and Its Applications to Cryptography

Authors:
Luke O'Connor
Andrew Klapper
Download:
DOI: 10.1007/BF00203964
Search ePrint
Search Google
BibTeX
@article{jofc-1994-14266,
  title={Algebraic Nonlinearity and Its Applications to Cryptography},
  journal={J. Cryptology},
  volume={7},
  pages={213-227},
  doi={10.1007/BF00203964},
  author={Luke O'Connor and Andrew Klapper},
  year=1994
}